Open Access
July 2007 Meromorphic functions sharing four values
Xiao-Min Li, Hong-Xun Yi
Proc. Japan Acad. Ser. A Math. Sci. 83(7): 123-128 (July 2007). DOI: 10.3792/pjaa.83.123


In this paper, we deal with the problem of uniqueness of meromorphic functions that share three values IM and a fourth value CM, and prove some results which answer a open question on uniqueness of meromorphic functions. Examples show that the conditions of theorems in this paper are necessary.


Download Citation

Xiao-Min Li. Hong-Xun Yi. "Meromorphic functions sharing four values." Proc. Japan Acad. Ser. A Math. Sci. 83 (7) 123 - 128, July 2007.


Published: July 2007
First available in Project Euclid: 18 January 2008

zbMATH: 1154.30026
MathSciNet: MR2361424
Digital Object Identifier: 10.3792/pjaa.83.123

Primary: 30D35
Secondary: 30D30

Keywords: Nevanlinna theory , normal growth , Shared value , uniqueness of meromorphic functions

Rights: Copyright © 2007 The Japan Academy

Vol.83 • No. 7 • July 2007
Back to Top